# SDR ASAA2018042224340

- Difficulty date: April 22, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 44,422 hours, 13,381 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: M832481134
- Condition: Leaking
- Location: Pad Cover
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING PDC WALK,  FOUND OIL LEAKING FROM THE NR 2 ENGINE.  ACFT GROUNDED.  FOUND OIL SEEPING FROM THE NR 2 ENGINE GEARBOX HAND CRANKING PAD COVER. REMOVED AND REPLACED THE O-RINGS FOR CRANKING COVER. LEAK CHECKED IAW AMM 71-00-00-800-811-F00, TEST 3A, AND AMM 72-63-01.
